TITLE

Strong differential subordinations and superordinations and sandwich theorem

AUTHOR(S)
Oros, Gheorghe; Venter, Adela; Şendruţiu, Roxana; Andrei, Loriana
PUB. DATE
January 2013
SOURCE
Journal of Computational Analysis & Applications;Jan2013, Vol. 15 Issue 1, p1496
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper we study certain strong differential subordinations and strong differential superordinations, obtained by using a new integral operator introduced in [21]. We also give some results as a sandwich theorem.
ACCESSION #
85336165

 

Related Articles

  • Strong differential superordination and sandwich theorem. Oros, Gheorghe; Şendruţiu, Roxana; Venter, Adela; Andrei, Loriana // Journal of Computational Analysis & Applications;Jan2013, Vol. 15 Issue 1, p1490 

    In this paper we study certain strong differential superordinations and give a sandwich theorem, obtained by using a new integral operator introduced in [21].

  • STRONG DIFFERENTIAL SUBORDINATIONS OBTAINED BY THE MEDIUM OF AN INTEGRAL OPERATOR. Sendrutiu, Roxana // Studia Universitatis Babes-Bolyai, Mathematica;2010, Issue 3, p197 

    The concept of differential subordination was introduced in [2] by S. S. Miller and P. T. Mocanu and developed in [3], and the concept of strong differential subordination was introduced in [1] by J. A. Antonino and S. Romaquera and developed in [4], [5] by Georgia Irina Oros and Gheorghe Oros....

  • DIFFERENTIAL SUBORDINATION FOR A CERTAIN GENERALIZED OPERATOR. AL-ABBADI, M. H.; DARUS, M. // Miskolc Mathematical Notes;2012, Vol. 13 Issue 2, p209 

    The authors have recently introduced a new generalized derivative operator μλ1,λ2n,m, that generalized many well-known operators. The trend of finding new differential or integral operators has attracted widespread interest. The aim of this paper is to use the relation ... to discuss...

  • Differential inequalities and criteria for starlike and convex functions. Singh Billing, Sukhwinder // Studia Universitatis Babes-Bolyai, Mathematica;Jun2014, Vol. 59 Issue 2, p191 

    We, here, study a differential inequality involving a multiplier transformation. In particular, we obtain certain new criteria for starlikeness and convexity of normalized analytic functions. We also show that our results generalize some known results.

  • Continuation of separately analytic functions defined on part of a domain boundary. Sadullaev, A.; Imomkulov, S. // Mathematical Notes;May/Jun2006, Vol. 79 Issue 5/6, p869 

    Suppose that D ? Cn is a domain with smooth boundary ? D, E ? ? D is a boundary subset of positive Lebesgue measure mes( E) > 0, and F ? G is a nonpluripolar compact set in a strongly pseudoconvex domain G ? Cm. We prove that, under some additional conditions, each function separately analytic...

  • The notion of subordination in fuzzy sets theory. Oros, Georgia Irina; Oros, Gheorghe // General Mathematics;2011, Vol. 19 Issue 4, p97 

    In this paper we extend the notion of subordination from the geometric theory of analytic functions of one complex variable to the fuzzy sets theory. The purpose of this paper is to define the notion of fuzzy subordination and to prove the main properties of this notion. We also introduce the...

  • APPLYING RUSCHEWEYH DERIVATIVE ON TWO SUB-CLASSES OF BI-UNIVALENT FUNCTIONS. JUMA, ABDUL RAHMAN S.; AZIZ, FATEH S. // International Journal of Electrical & Computer Sciences;Dec2012, Vol. 12 Issue 6, p68 

    The Ruscheweyh derivative has been applied in this paper to investigate two subclasses of the function class ∑ of bi-univalent functions defined in the open unit disc. We find estimates on the coeffcients /2/ and /a3/ for functions in these subclasses.

  • A Generalized Integral Operator Associated with Functions of Bounded Boundary Rotation. Dileep, L.; Latha, S. // General Mathematics;2011, Vol. 19 Issue 3, p25 

    In this paper, we define the subclass ??? (�, d, n) of analytic functions by using the generalized Al-Oboudi differential operator. We determine certain properties of the integral operator In(f1,�, fm) for the functions belonging to the class ???(�, d, n).

  • Sufficient Conditions for Hypergeometric Functions to be in A Certain Class of Holomorphic Functions. Bansal, Deepak // Tamsui Oxford Journal of Information & Mathematical Sciences (TO;May2013, Vol. 29 Issue 2, p257 

    In the present investigation our main objective is to find coefficient estimates, sufficient condition for the function f(z) &# A to belong to the class Rtγ (A,B) and finding connections between the classes Rtγ (A,B) and k -UCV by making use of the Hohlov operator [5]

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics